# SDR YENA201911116644

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 47,559 hours, 17,013 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Out Of Tolerance
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF EC A5109057-01. A320 AGING AIRCRAFT PROGRAM FCBS REPAIR SURVEY AND IDENTIFICATION WING SLATS. EXISTING REPAIRS SLAT 1 SKIN ON LH WING; REF AEROMAN NR 2019-329064. EVALUATED REPAIR PER SRM 57-40-00-300-007 FIG 001 SHEET 7 AND SHEET 9. REPAIR DOES NOT MEET CURRENT SRM. REMPAIR WAS REMOVED AND RE- ACCOMPLISHED PER SRM 57-40-00-900-033 FIG 001 SHEET 2 AND AIRBUS MSG 806935801006. NO ADDITIONAL ACTION REQUIRED AS THIS IS A REPAIR "A" CATEGORY.
